# SDR IPXA2021060870314

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 22,839 hours, 8,143 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unresponsive
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIV-EMERG DECL'D-NO EQUIP USED-LANDED UNEVENTFUL** RT ENGINE NOT RESPONDING TO HIGHER COMMANDED N1 AT ALTITUDE(APPARENT MAX AVAIL 89.1 N1/W 4.9FF). ENGINE RESPONDING APPROPRIATELY TO DECREASED POWER COMMANDS, ENG LIMIT OR SURGE OR STALL QRH CHECKLIST COMPLETED, UNEVENTFUL LANDING.FOUND PS3 SENSE LINE WITH A HOLE, R&R LINE PER MM 20-11-00-201, PERFORMED TEST 10 PWR ASSURANCE RUN PER MM 71-00-00-735-394, ENG OPS CK GOOD.
